# SDR SIMA200712011

- Difficulty date: April 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 16,273 hours, 16,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR INOPERATIVE.  RESECURED LOOSE CONNECTOR ABOVE GALLEY CEILING PANEL IAW EMB AMM 20-00-00.  OPERATIONAL CHECK GOOD IAW EMB AMM 33-50-11.  RETURNED AIRCRAFT TO SERVICE.
